# SDR SWIA2017113044026

- Difficulty date: November 2, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 37,305 hours, 34,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP L/E VANE CAP IS CHAFED AT CENTER SECTION.  REMOVED AND REPLACED THE LT INBD FLAP CENTER VANE CAP IAW SRM.
